# SDR UPS803835

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fittings
- Part number: 3647117
- Condition: Cracked
- Location: Rt Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR SERVICE, MAINTENANCE FOUND CRACKED RT FITTINGS, 3 ON TOP OF LONG 24, FS 879, 940, 960.  REPLACED IAW EO DC8-5310-7191-A.
